Zur Axiomatik der Mengenlehre

A. Schoenflies

Mathematische Annalen (1921)

  • Volume: 83, page 173-200
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schoenflies, A.. "Zur Axiomatik der Mengenlehre." Mathematische Annalen 83 (1921): 173-200. <http://eudml.org/doc/158868>.

author = {Schoenflies, A.},
journal = {Mathematische Annalen},
pages = {173-200},
title = {Zur Axiomatik der Mengenlehre},
url = {http://eudml.org/doc/158868},
volume = {83},
year = {1921},

AU - Schoenflies, A.
TI - Zur Axiomatik der Mengenlehre
JO - Mathematische Annalen
PY - 1921
VL - 83
SP - 173
EP - 200
UR - http://eudml.org/doc/158868
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.